# SDR DALA13067613308

- Difficulty date: December 3, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 43,277 hours, 5,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK +Y1959 FRAME 37.2 AND 37.3.  FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-00,  FOUND EXCEEDED LIMITS IAW SRM 53-00-15, FIG 102 NEW SEAT REWORKED IAW SWG F53278802, ISSUE A.  SEAT TRACK REPLACED IAW SRM 52-42-11.
